# SDR DALA2017032802509

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 25,829 hours, 10,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT SIGN R-2 DOOR BROKEN. MAINTENANCE R&R EXIT SIGN ASSY R-2 DOOR. CKS GOOD PER AMM 33-51.
